# SDR USAA2011041991553

- Difficulty date: April 6, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CORROSION ON FLOOR SUPPORT AT BS 306, RBL 12.  REPLACED FLOOR SUPPORT AT BS 306, RBL 12 IAW B737-400 SRM 51-10-02.
